# SDR AALA202303165777

- Difficulty date: February 26, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATE HOLE IN BAFFLE LOCATED AT BS 500A, S25R, AND RBL 28. REPLACED BAFFLE PER AARD 51-00-05-1 AND 53-00-01-6.
